Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A Note on the Convexity of Performance Measures of M/M/c Queueing Systems

Hau Leung Lee and Morris A. Cohen
Journal of Applied Probability
Vol. 20, No. 4 (Dec., 1983), pp. 920-923
DOI: 10.2307/3213606
Stable URL: http://www.jstor.org/stable/3213606
Page Count: 4
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Note on the Convexity of Performance Measures of M/M/c Queueing Systems
Preview not available

Abstract

Convexity of performance measures of queueing systems is important in solving control problems of multi-facility systems. This note proves that performance measures such as the expected waiting time, expected number in queue, and the Erlang delay formula are convex with respect to the arrival rate or the traffic intensity of the M/M/c queueing system.

Page Thumbnails

  • Thumbnail: Page 
920
    920
  • Thumbnail: Page 
921
    921
  • Thumbnail: Page 
922
    922
  • Thumbnail: Page 
923
    923